# SDR SWAA2024091224279

- Difficulty date: August 9, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N931WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36637
- Aircraft time: 50,530 hours, 30,789 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL PRESSURE DECK WEB CRACKED AT BS 672.5; RBL 42<[01] REPAIRED R/H BEADED PRESSURE DECK WEB BETWEEN STA 663.75 AND STA 675 RBL 30 TO RBL 62 PER SRM 53-40-51-2R-2 REPAIR 2 FIG. 202.;[02] REJECT - STEP 2 NO VERIFICATION OF FOD PROTECTION REMOVAL;[03] VERIFIED CORRECTIVE ACTION 1
